PrettyIll.com

 
   
2 of 2
2
How to Sign up for Pre-Testing for Clinical Trials
Posted: 30 June 2013 10:39 AM   [ Ignore ]   [ # 16 ]  
Sr. Member
Avatar
RankRankRankRank
Total Posts:  124
Joined  2011-08-29

Diana,
I just wanted to add that at least here where I live, urologist’s are not the doc’s to see for ongoing care like you are talking about. Only nephrologist do this. I went to a urologist first, because my primary thought the urologist would be able and willing to take on all the many facets of my issues, but all he wanted to do is remove my existing kidney stones. When pressed to address keeping them away, he said he would give me a referral to a nephrologist! ARGH! So, not going to back to the urologist and now have an appt. with a nephrologist. Hoping this is the right doc for me and all my many issues (chronic low iron stores too, and I need IV iron, but no one will give me an order to have it done in a hospital. Thankfully, looks like the group of nephrologist I will be seeing do this routinely.)

Right now, about 2 weeks back on Diamox and not much change. And, the base of the skull pain, worse laying down, isn’t getting any better yet. As I was trying to sleep last night it felt like my brain/brain stem was skewered on a sharp stick. Do not like that feeling. Going to add more bicarb and some pot citrate (I also only use citrate) and see if that helps at all.

I am not on blood thinners. Only on them post CCSVI for 6 mo (I have a stent in my L iliac vein for May-Thurners Syndrome). There are so many, and they all work slightly differently… which one are you using if you don’t mind sharing? Did you bruise easily from EDS before blood thinners? And if so, are you finding it even worse while on blood thinners? I was a mess of bruises on blood thinners.

Again, thank you for all your hard work and door knocking!

~jerri

Profile
 
 
Posted: 30 June 2013 12:36 PM   [ Ignore ]   [ # 17 ]  
Administrator
Avatar
RankRankRankRank
Total Posts:  1377
Joined  2011-04-19
ourfullhouse - 30 June 2013 10:39 AM

Diana,
I just wanted to add that at least here where I live, urologist’s are not the doc’s to see for ongoing care like you are talking about. Only nephrologist do this. I went to a urologist first, because my primary thought the urologist would be able and willing to take on all the many facets of my issues, but all he wanted to do is remove my existing kidney stones. When pressed to address keeping them away, he said he would give me a referral to a nephrologist! ARGH! So, not going to back to the urologist and now have an appt. with a nephrologist. Hoping this is the right doc for me and all my many issues (chronic low iron stores too, and I need IV iron, but no one will give me an order to have it done in a hospital. Thankfully, looks like the group of nephrologist I will be seeing do this routinely.)

Right now, about 2 weeks back on Diamox and not much change. And, the base of the skull pain, worse laying down, isn’t getting any better yet. As I was trying to sleep last night it felt like my brain/brain stem was skewered on a sharp stick. Do not like that feeling. Going to add more bicarb and some pot citrate (I also only use citrate) and see if that helps at all.

I am not on blood thinners. Only on them post CCSVI for 6 mo (I have a stent in my L iliac vein for May-Thurners Syndrome). There are so many, and they all work slightly differently… which one are you using if you don’t mind sharing? Did you bruise easily from EDS before blood thinners? And if so, are you finding it even worse while on blood thinners? I was a mess of bruises on blood thinners.

Again, thank you for all your hard work and door knocking!

~jerri

Hi jerri, Well, that’s crummy that you had to see a nephrologist, too! :( I guess everyone’s comfort level is different, but honestly, I’ve never heard of a urologist not being able to handle that. Yikes. My kids and I have a nephrologist, too—just lately! For unrelated reasons—we wanted to rule out FMD (which we did).

Blood thinners—this is tough, as I’m about to change my blood thinner, but I have no idea what the hematologist will suggest. I was on Heparin, but it can encourage osteoporosis if on it long term, and I AM post-menopausal, so I need to look into others. Yes, I bruised easily prior to Heparin, but didn’t notice any difference while on Heparin. My injection sites DID show bruising that stayed forEVER. I’d love to hear what blood thinner you end up with, too! It seems there are cons for every one of them. hmmm

 Signature 

Dr.Diana, therapeutic optometrist disabled by EDS/POTS/ME/CFS for a decade, now recovered and practicing full-time at POTS Care cheese

Profile
 
 
   
2 of 2
2